Thursday, December 15, 2005

Seratonin and Depression - A Scathing Report

Big Pharma is busy making psychiatric drugs like Prozac, Luvox, Zoloft and others, marking them up for huge profits, and sitting up nights trying to think of new ways to market them to the public. That's not a criticism. That's just good old Yankee free enterprise.

Here's the criticism: The drugs they are making and selling don't work. Worse, they cause psychosis rather than solving it. Watch your news. The school shooters, the moms that kill their kids then apathetically call the police to report themselves, the teens that commit suicide, the unexplainable rages that occur in public -- the bulk of these things are committed by people who have been "helped" by psychiatry and have been given psychiatric drugs.

The industry spins this of course. This crime proves the guy (or gal) was crazy! We just didn't get to him early enough or give him enough drugs! But the startling fact is that these people already got the handling for their supposed insanity before they committed the crime. They go completely crazy and start killing themselves and others after thay get the drugs, not before. Maybe they're "off" the drugs and are trying to withdraw when they go nuts, so the psych says, "See... the drugs were working." But they still weren't committing the crazy crimes until after they were given the drug.

We're not arguing that they were all "just fine" when the psychs got hold of them -- although that may be true in more cases than we'd care to admit, especially with kids who are being routed to the school nurse for doping because they are too "active". But most people seek help when they are somewhat upset. The problem that's occurring here is that someone who is upset, and who, without care, may or may not have continued to be upset for some period of time, went completely crazy after they were "treated" for being upset. That's the problem.

Here's an incredible essay on the subject from the Public Library of Science. It is damning. Read it.

2 comments:

FDF said...

Withdrawal effects may occur if Phentermine is stopped suddenly after several weeks of continuous use. Seizures may be a side effect of sudden discontinuation of the medication. Your doctor may recommend a gradual reduction in dose

FDF said...

Do not take Valtrex if you have a history of alcohol or drug abuse; have asthma, bronchitis, emphysema, or another respiratory disease